Beautiful Disaster Posted February 20, 2009 Share Posted February 20, 2009 I used to be a member of a different forum site like this...however, i stumbled upon this one yesterday..and like it much better...(just a little tid bit!!)...anyway...The reason i am writing is because i wanted to see if anyone that takes adderall experiences any of the same, weird side effects that I do. The main one that bothers me is (sounds weird), but being hot and cold at the same time. I feel sweaty, however i continually get the chills all day long. I have tried all of the CNS stimulants and non stimulants they make for my ADD...and adderall works the best. I am prescribed 20 mg. (immediate release) per day. I dont know if this is a regular side effect, and just have to deal with it, or what. Another thing is...Ughhh i hate talking about it, but fuck it...I used to be addicted to opiates (oxycontins mostly..percs here and there)...but it was a very long addiction. I have been clean for over 2 years now...But when i get those hot/cold flashes and chills, it TOTALLY reminds me of the withdrawal symptoms i would get, if i ran out of my oxy's. And i hate it. I dont know, maybe its not a big deal for most ppl to deal with this side effect, and its just me...(b/c of my past drug abuse)..but wanted to know if anyone knows if this is just a normal thing, or is it a adverse side effect, or what?? Thanks Bitches!! Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.